# SDR QXEA2010070600379

- Difficulty date: July 5, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 21,318 hours, 15,408 cycles
- Engine: Pwa PW545A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - CORROSION PRESENT ON AFT BAGGAGE DOOR SILL.  REMOVED CORROSION IAW 51-21-06-001-001-A01, SRM, NO DAMAGE ALLOWED IAW SRM 53-61-23-101-001-A01.  PERFORMED ECI ON AFT BAGGEAGE BAY DOOR SILL BLEANDED AREA.  NO CRACKS OR CORROSION FOUND AT THIS TIME IAW NDTM ECI 51-20-006-250-A01.  SENT TO MFG FOR ENGINEERING.  COMPLETED REPAIR IAW REO 670-53-61-612 APPLIED FINISH TO REWORKED AREAS, APPLIED CORROSION INHIBITING COMPOUND.
